Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-2003, 05:00 AM
Annette
Guest
 
Posts: n/a
Default Mobic

I have had 2 tabs of Mobic 2 days apart(The Docs suggestion as i have extreme sensitivity to drugs), and particularly after the second dose i was very tight in chest and wheezy then later in day felt most pecular and extremely dizzy,and severe tinnitus, so my Father suggested i look up on the enternet for info of side effects as i was given a sample by my Doc to try without any info. He knows i am a long term asthmatic and have had life threatening attacks in the past, I told him i have had very bad reactions to ibrufen and other nsaids and especially aspirin and related drug family in the past, both with asthma and stomach problems. These have been compounded by a non malignant brain tumour op which left me paralysed on the left side for quite some mths, 15yrs ago, this is the side where the worst of the side effects were centred.The frustrating part is that it did help my severe athritis pain which was very debilitating. But as i had such a weird reaction which got worse with this second tablet, plus the effects on my asthma. I am going to stop taking it and consult my Doc. Has anyone else had extreme dizziness with this drug?
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I am very sensitive to certain drugs,especially nsaids.I tried vioxx and got relief for a few weeks and then it made me lightheaded until I stopped and got back to normal a few days later.Bextra helped my pain and inflammation with no side effects.Celebrex had no side effects but gave no relief either.I am about to try mobic in a search for the best results of the newer cox 2 nsaids.If it makes me lightheaded I will probably go with bextra.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Mobic Katy Mobic 1 03-31-2010 04:37 PM
mobic raybron Mobic 0 12-10-2003 06:00 AM
Mobic Susan Daugherty Mobic 0 10-18-2003 05:00 AM
mobic betty Mobic 0 08-28-2003 05:00 AM
mobic Bryan Mobic 0 08-26-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:37 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.